# SDR 95UAL900206

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, CABIN SMOKE HEAVY WITH ODOR LIKE FLUID SMOKING.  SMOKE DISSIPATED IN FLIGHT AFTER 10 MINUTES.  ON LANDING AT HIGH THRUST, ODOR CAME BACK.
